# SDR DALA12004163131

- Difficulty date: July 25, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 232DF IS DELAMINATED.  FABRICATED NEW FLOOR PANEL PER DRAWING 3D25-40640 ORIG MAT 22 1/2 INCH BY 57 INCH DAMAGE DIMENSIONS L=3 FT W=2 FT.
